MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ENDURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Medical (CRM-Sylmar) ENDURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM2172
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Disconnect (2541); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, insulation breach was noted on the right ventricular (rv) lead.The lead was attempted to be removed, however during removal attempt, the set screw on the pacemaker's header got stripped, preventing the lead from being disconnected and reconnected to the header.The pacemaker and the rv lead were not used, and a new pacemaker and rv lead was implanted.The patient was stable throughout.

Brand Name
ENDURITY MRI
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50797356
Report Number2017865-2026-19731
Device Sequence Number21213531
Product Code LWP
UDI-Device Identifier05414734509602
UDI-Public(01)05414734509602(10)P000258242(17)271130
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM2172
Device Lot NumberP000258242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown